Deakin University
Browse

File(s) under embargo

Eigenvalue asymptotics for weighted Laplace equations on rough Riemannian manifolds with boundary

journal contribution
posted on 2024-07-02, 03:20 authored by Lashi BandaraLashi Bandara, Medet Nursultanov, Julie Rowlett
Eigenvalue asymptotics for weighted Laplace equations on rough Riemannian manifolds with boundary

History

Journal

Annali della Scuola normale superiore di Pisa - Classe di scienze

Volume

22

Pagination

1843-1878

Location

Pisa, Italy

Open access

  • No

ISSN

0391-173X

eISSN

2036-2145

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

4

Publisher

Stampacchia Guido